Relation between the functors Hom and Tor over the ring of $p$-adic integers
Matematičeskie zametki, Tome 55 (1994) no. 5, pp. 80-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_55_5_a7,
author = {N. I. Kryuchkov},
title = {Relation between the functors {Hom} and {Tor} over the ring of $p$-adic integers},
journal = {Matemati\v{c}eskie zametki},
pages = {80--87},
year = {1994},
volume = {55},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_55_5_a7/}
}
N. I. Kryuchkov. Relation between the functors Hom and Tor over the ring of $p$-adic integers. Matematičeskie zametki, Tome 55 (1994) no. 5, pp. 80-87. http://geodesic.mathdoc.fr/item/MZM_1994_55_5_a7/